Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stimulant question deniseuk190466

Posted by peddidle on April 1, 2007, at 17:44:50

In reply to Stimulant question, posted by deniseuk190466 on April 1, 2007, at 11:40:03

When I was at my worst, I was apathetic about absolutely everything. I wanted to do school work so badly, but I just couldn't bring myself to care about it. My pdoc started lowered my dose of zoloft, and also added strattera. Once the strattera started working, the increased motivation was wonderful, but the side-effects were unbearable, and I stopped taking it. I started taking concerta, and have been taking it since. It works really well for me. I don't know if it was just the concerta, or a combination of the concerta or lowered zoloft, but I finally had motivation again. It hardly fixed everything in my life, but it was a lot better than before.

I also no longer slept until 3, 4, 5 in the afternoon. I know the sleep thing isn't an issue for you, but it's related to the apathy, so I thought I'd mention it.

Anti-depressants are supposed to make you care less about things, but when they work TOO well, you become completely apathetic. So what you're experiencing could be related to the lexapro. I think you should talk to your pdoc about adding a stimulant and/or lowering your dose of lexapro.

I hope this helps! Good luck!

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:peddidle thread:745979
URL: http://www.dr-bob.org/babble/20070327/msgs/746062.html